RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2017, Volume 21, Number 4, Pages 633–650 (Mi vsgtu1562)  

This article is cited in 1 scientific paper (total in 1 paper)

Differential Equations and Mathematical Physics

Yang–Mills equations on conformally connected torsion-free 4-manifolds with different signatures

V. A. Luk'yanov, L. N. Krivonosov

Nizhny Novgorod State Technical University, Nizhnii Novgorod, 603600, Russian Federation

Abstract: In this paper we study spaces of conformal torsion-free connection of dimension 4 whose connection matrix satisfies the Yang–Mills equations. Here we generalize and strengthen the results obtained by us in previous articles, where the angular metric of these spaces had Minkowski signature. The generalization is that here we investigate the spaces of all possible metric signatures, and the enhancement is due to the fact that additional attention is paid to calculating the curvature matrix and establishing the properties of its components. It is shown that the Yang–Mills equations on 4-manifolds of conformal torsion-free connection for an arbitrary signature of the angular metric are reduced to Einstein's equations, Maxwell's equations and the equality of the Bach tensor of the angular metric and the energy-momentum tensor of the skew-symmetric charge tensor. It is proved that if the Weyl tensor is zero, the Yang–Mills equations have only self-dual or anti-self-dual solutions, i.e the curvature matrix of a conformal connection consists of self-dual or anti-self-dual external 2-forms. With the Minkowski signature (anti)self-dual external 2-forms can only be zero. The components of the curvature matrix are calculated in the case when the angular metric of an arbitrary signature is Einstein, and the connection satisfies the Yang–Mills equations. In the Euclidean and pseudo-Euclidean 4-spaces we give some particular self-dual and anti-self-dual solutions of the Maxwell equations, to which all the Yang–Mills equations are reduced in this case.

Keywords: manifolds with conformal connection, curvature, torsion, Yang–Mills equations, Einstein's equations, Maxwell's equations, Hodge operator, (anti)self-dual 2-forms, Weyl tensor, Bach tensor
Author to whom correspondence should be addressed

DOI: https://doi.org/10.14498/vsgtu1562

Full text: PDF file (666 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Bibliographic databases:

UDC: 514.756
MSC: 53A30
Received: October 12, 2017
Revised: November 27, 2017
Accepted: December 18, 2017
First online: December 28, 2017

Citation: V. A. Luk'yanov, L. N. Krivonosov, “Yang–Mills equations on conformally connected torsion-free 4-manifolds with different signatures”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 21:4 (2017), 633–650

Citation in format AMSBIB
\Bibitem{LukKri17}
\by V.~A.~Luk'yanov, L.~N.~Krivonosov
\paper Yang--Mills equations on conformally connected torsion-free 4-manifolds with different signatures
\jour Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2017
\vol 21
\issue 4
\pages 633--650
\mathnet{http://mi.mathnet.ru/vsgtu1562}
\crossref{https://doi.org/10.14498/vsgtu1562}
\zmath{https://zbmath.org/?q=an:06964879}
\elib{https://elibrary.ru/item.asp?id=32712829}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu1562
  • http://mi.mathnet.ru/eng/vsgtu/v221/i4/p633

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. N. Krivonosov, V. A. Lukyanov, “Uravneniya dualnosti na 4-mnogoobrazii konformnoi svyaznosti bez krucheniya i nekotorye ikh resheniya dlya nulevoi signatury”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 23:2 (2019), 207–228  mathnet  crossref  elib
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:222
    Full text:91
    References:37

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020